Panadol Cold & Flu Extra必理痛傷風感冒特強

Panadol Cold & Flu Extra Description

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Description
Each Panadol Cold & Flu Extra Caplet contains: Acetaminophen (Paracetamol) 500mg, Phenylephrine Hydrochloride 10mg, Noscapine 15mg, Caffeine 25mg, Ascorbic Acid 63.33mg, Terpin Hydrate 33.33mg.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Already a member? Sign in
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Already a member? Sign in